Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Rashes, severe bruising, took prednisone injection. CBC normal range. Abnormal levels of neutrophils, monocytes. Concerned?

Just recieved my lab results. Absolute neutrophils are 9020, absolute monocytes are 60. The rest of the CBC are within normal range. My glucose is 172. I came down with a rash last week, and severe bruising. was given prednisone injection . Symptoms are better, however still fatigue , low bi-lat back pain and discomfort. Should I be concerned with the abnormal levels? Traci
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Your neutrophils and monocytes are high in number, I think you may be suffering from acute infection and your blood sugar is also high.
I will advise you to check fasting and post prandial blood sugar, HbAlc, urine routine, renal function etc., and consult physician and take his opinion.
I don't know your past history, so consult physician and take his advise.
I hope you understood.
take care and get well soon.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor